# SDR DATA200700008

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Aircraft time: 27,795 hours, 36,153 cycles
- Engine: Pwa PT6A45R
- Engine time: 25,962 hours, 35,167 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: AS3209017114
- Condition: Blew Out
- Location: Rt Engine
- Component: Transfer Tube, Pwa
- Component part number: 30209114
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE CAUGHT FIRE DURING ENGINE START.  AIRCRAFT WAS ON THE GROUND BEFORE FLIGHT.  EVIDENCE OF ENGINE OIL ON PROP BLADES AND FUSELAGE.  REPLACED SEALS TO PRESSURE OIL TRANSFER TUBE TO POWER SECTION MODULE.  NO FIRE DAMAGE WAS NOTED ON ENGINE OR AIRCRAFT.  TWO SEALS FAILED, AS3209-017, AS3209-114.
